VOL. 38 · NO. 5 | October, 1967
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 38 (5), (October, 1967)
No abstract available
Articles
J. Kiefer
Ann. Math. Statist. 38 (5), 1323-1342, (October, 1967) DOI: 10.1214/aoms/1177698690
No abstract available
Gordon Simons
Ann. Math. Statist. 38 (5), 1343-1364, (October, 1967) DOI: 10.1214/aoms/1177698691
Gordon Simons
Ann. Math. Statist. 38 (5), 1365-1375, (October, 1967) DOI: 10.1214/aoms/1177698692
Gordon Simons
Ann. Math. Statist. 38 (5), 1376-1383, (October, 1967) DOI: 10.1214/aoms/1177698693
H. Robbins, G. Simons, N. Starr
Ann. Math. Statist. 38 (5), 1384-1391, (October, 1967) DOI: 10.1214/aoms/1177698694
No abstract available
D. A. Darling, Herbert Robbins
Ann. Math. Statist. 38 (5), 1392-1398, (October, 1967) DOI: 10.1214/aoms/1177698695
No abstract available
Gary Lorden
Ann. Math. Statist. 38 (5), 1399-1422, (October, 1967) DOI: 10.1214/aoms/1177698696
No abstract available
Daniel A. Bloch, Geoffrey S. Watson
Ann. Math. Statist. 38 (5), 1423-1435, (October, 1967) DOI: 10.1214/aoms/1177698697
Robert H. Berk
Ann. Math. Statist. 38 (5), 1436-1445, (October, 1967) DOI: 10.1214/aoms/1177698698
J. H. Venter
Ann. Math. Statist. 38 (5), 1446-1455, (October, 1967) DOI: 10.1214/aoms/1177698699
D. A. S. Fraser
Ann. Math. Statist. 38 (5), 1456-1465, (October, 1967) DOI: 10.1214/aoms/1177698700
J. D. Esary, F. Proschan, D. W. Walkup
Ann. Math. Statist. 38 (5), 1466-1474, (October, 1967) DOI: 10.1214/aoms/1177698701
Innis G. Abrahamson
Ann. Math. Statist. 38 (5), 1475-1490, (October, 1967) DOI: 10.1214/aoms/1177698702
No abstract available
Roy C. Milton
Ann. Math. Statist. 38 (5), 1491-1493, (October, 1967) DOI: 10.1214/aoms/1177698703
No abstract available
S. Ehrenfeld, S. Zacks
Ann. Math. Statist. 38 (5), 1494-1507, (October, 1967) DOI: 10.1214/aoms/1177698704
No abstract available
David A. Harville
Ann. Math. Statist. 38 (5), 1508-1519, (October, 1967) DOI: 10.1214/aoms/1177698705
No abstract available
A. P. Basu
Ann. Math. Statist. 38 (5), 1520-1535, (October, 1967) DOI: 10.1214/aoms/1177698706
A. L. Wilson
Ann. Math. Statist. 38 (5), 1536-1540, (October, 1967) DOI: 10.1214/aoms/1177698707
No abstract available
E. J. Gumbel, James Pickands III
Ann. Math. Statist. 38 (5), 1541-1551, (October, 1967) DOI: 10.1214/aoms/1177698708
David A. Freedman
Ann. Math. Statist. 38 (5), 1552-1557, (October, 1967) DOI: 10.1214/aoms/1177698709
No abstract available
Michael B. Woodroofe, John W. Van Ness
Ann. Math. Statist. 38 (5), 1558-1569, (October, 1967) DOI: 10.1214/aoms/1177698710
James Pickands III
Ann. Math. Statist. 38 (5), 1570-1574, (October, 1967) DOI: 10.1214/aoms/1177698711
Notes
C. C. Heyde
Ann. Math. Statist. 38 (5), 1575-1578, (October, 1967) DOI: 10.1214/aoms/1177698712
No abstract available
D. M. Eaves
Ann. Math. Statist. 38 (5), 1579-1582, (October, 1967) DOI: 10.1214/aoms/1177698713
No abstract available
Kumar Jogdeo
Ann. Math. Statist. 38 (5), 1583-1586, (October, 1967) DOI: 10.1214/aoms/1177698714
Madan Lal Puri, Pranab Kumar Sen
Ann. Math. Statist. 38 (5), 1587-1591, (October, 1967) DOI: 10.1214/aoms/1177698715
Ashok K. Saxena
Ann. Math. Statist. 38 (5), 1592-1593, (October, 1967) DOI: 10.1214/aoms/1177698716
No abstract available
Articles
M. M. Siddiqui
Ann. Math. Statist. 38 (5), 1594, (October, 1967) DOI: 10.1214/aoms/1177698717
No abstract available
News
Ann. Math. Statist. 38 (5), 1595-1598, (October, 1967) DOI: 10.1214/aoms/1177698718
No abstract available
Ann. Math. Statist. 38 (5), 1599-1604, (October, 1967) DOI: 10.1214/aoms/1177698719
No abstract available
Publications
Ann. Math. Statist. 38 (5), 1604, (October, 1967) DOI: 10.1214/aoms/1177698720
No abstract available
Back Matter
Ann. Math. Statist. 38 (5), (October, 1967)
No abstract available
Back to Top